# SDR 2021F00018

- Difficulty date: February 8, 2021
- Submitted: February 8, 2021
- Operation: General aviation
- Aircraft: N385QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800115
- Aircraft time: 12,161 hours, 8,106 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Piccolo Tube
- Part number: 692255145
- Condition: Damaged
- Location: Lt Wing
- Part time: 12,161 hours, 8,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO ANTI-ICE PICCOLO TUBE FLANGE. TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ28735 DATED JANUARY 30, 2021.
